# SDR HEEA072612

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- System (JASC): 3444 · Ground Proximity System
- Part: Connector
- Part number: 071111400
- Part serial: 13408
- Condition: Loose
- Location: Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA CABLE CONNECTOR LOOSE FROM CABLE. INSPECTED ANTENNA AND FOUND BROKEN BEYOND REPAIR.  SCRAPPED ANTENNA.
